MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE ALLERGY 1ML W/NDL 27X3/8 IB; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE ALLERGY 1ML W/NDL 27X3/8 IB; PISTON SYRINGE
Model Number 305541
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that there was no expiration date on the syringe allergy 1ml w/ndl 27x3/8 ib packaging.This complaint was created to capture the 2nd of 2 related incidents.The following information was provided by the initial reporter: "consumer reported item # 305541, lot # 6111954 no expiration dates on packages".
 
Additional Manufacturer Narrative
H.6.Investigation: since no samples (including photos) were returned for the reported issue of ¿no expiration dates on packages¿ with lot number 6111954 regarding item # 305541 the complaint could not be confirmed, and the root cause is undetermined.A review of the device history record was completed for batch# 6111954.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.This was manufactured before expiration dates were printed on packaging.H3 other text : see h.10.
 
Event or Problem Description
It was reported that there was no expiration date on the syringe allergy 1ml w/ndl 27x3/8 ib packaging.This complaint was created to capture the 2nd of 2 related incidents.The following information was provided by the initial reporter: "consumer reported item # 305541, lot # 6111954 no expiration dates on packages.".

Brand Name
SYRINGE ALLERGY 1ML W/NDL 27X3/8 IB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key11175022
Report Number1920898-2021-00062
Device Sequence Number16679375
Product Code FMF
UDI-Device Identifier30382903055419
UDI-Public30382903055419
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K980580
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2021
Device Model Number305541
Device Catalogue Number305541
Device Lot Number6111954
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/21/2020
Supplement Date Received by Manufacturer01/21/2021
Initial Report FDA Received Date01/14/2021
Supplement Report FDA Received Date01/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1